Advanced
Please use this identifier to cite or link to this item: https://digital.lib.ueh.edu.vn/handle/UEH/63787
Full metadata record
DC FieldValueLanguage
dc.contributor.authorHo Ngoc Ky-
dc.contributor.otherYun-Ho Kim-
dc.contributor.otherPatrick Winkert-
dc.contributor.otherChao Zhang-
dc.date.accessioned2022-06-29T02:31:15Z-
dc.date.available2022-06-29T02:31:15Z-
dc.date.issued2022-
dc.identifier.issn0022-0396-
dc.identifier.urihttp://digital.lib.ueh.edu.vn/handle/UEH/63787-
dc.description.abstractIn this paper we prove the boundedness and Hölder continuity of quasilinear elliptic problems involving variable exponents for a homogeneous Dirichlet and a nonhomogeneous Neumann boundary condition, respectively. The novelty of our work is the fact that we allow critical growth even on the boundary and so we close the gap in the papers of Fan-Zhao (1999) [12] and Winkert-Zacher (2012) [47] in which the critical cases are excluded. Our approach is based on a modified version of De Giorgi's iteration technique along with the localization method. As a consequence of our results, the -regularity follows immediately.en
dc.formatPortable Document Format (PDF)-
dc.language.isoeng-
dc.publisherElsevier Inc.-
dc.relation.ispartofJournal of Differential Equations-
dc.relation.ispartofseriesVol. 313-
dc.rightsElsevier Inc.-
dc.subjectA-priori boundsen
dc.subjectDe Giorgi iterationen
dc.subjectHölder continuityen
dc.subjectLocalization methoden
dc.subjectp(.),-Laplacianen
dc.subjectVariable exponent Lebesgue and Sobolev spacesen
dc.titleThe boundedness and Hölder continuity of weak solutions to elliptic equations involving variable exponents and critical growthen
dc.typeJournal Articleen
dc.identifier.doihttps://doi.org/10.1016/j.jde.2022.01.004-
dc.format.firstpage503-
dc.format.lastpage532-
ueh.JournalRankingScopus, ISI-
item.grantfulltextnone-
item.cerifentitytypePublications-
item.languageiso639-1en-
item.openairetypeJournal Article-
item.fulltextOnly abstracts-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
Appears in Collections:INTERNATIONAL PUBLICATIONS
Show simple item record

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.